# SDR DALA2021050302502

- Difficulty date: April 27, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 71,363 hours, 30,351 cycles
- Engine: Pwa PW2037
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Eroded
- Location: Rt Nac Inlet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 687 INITIAL INSPECTION: EROSION ON OUTB FAN COWL LEADING EDGE LOWER SECTION AT RH ENGINE. CORRECTIVE ACTION: SUMMARY OF N.R.C. 00288: OUTB FAN COWL LEADING EDGE LOWER SECTION AT RH ENGINE WAS REPAIRED PER B-757-200 S.R.M. (1793339)
